# SDR DALA2021110806884

- Difficulty date: October 29, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,335 hours, 16,200 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 188 - MISC/DE - RECEIVED A T/E FLAP DISAGREE MESSAGE ON FLAP EXTENSION, DECLARED AN EMERGENCY AND LANDED SAFELY. CORRECTIVE ACTION: PERFORMED T/S PER FIM - OPS CHECKED NORMAL WITH NO CURRENT FAULTS. REPLACED FSEU AND PERFORMED FLAP LUBE PRECAUTIONARY. (8024726)
